Bleeding with thrush, not going away with pills? Whi... - BASHH

BASHH

18,336 members2,815 posts

Bleeding with thrush, not going away with pills? Whilst on the contraceptive pill (Yazmin)

Pinkgirly123 profile image

Been bleeding (more like heavy spotting) when I wipe, doctors said it’s thrush but doesn’t seem to go away with the tablets. I’ve taken two now. Every time I say something to the doctors they just brush it off saying it is thrush, although the pharmacy said it should go within a couple of days of taking the tablet to clear it. Has this happened to anyone else?

16 Replies

Go to a sexual health clinic if you can, I had the same the doctors were useless with me but the clinic really helped.

Thank you, I’m going to see if the symptoms pass and If not I will , thank you

Also, the advice the clinic gave me was to take cetirizine (non drowsy) it's an antihistamine as what was happening was my body was still fighting the thrush even though the infection was gone. Might help but prob get the advice of a doc too! I took it for 5 days

Thank you so much xx

Candida ( thrush ) does not cause bleeding. Chlamydia can do ( inter menstrual or post coital ) A sexual health clinic assessment would be a good idea. If Yazmin is new for you, it could be pill related, and a different pill that doesn't have drosperinone would be a good idea.

Pinkgirly123 profile image
Pinkgirly123 in reply to Galen70

I looked it up and it says thrush can cause bleeding, I’ve been checked for all STIs too

Galen70 profile image
Galen70 in reply to Pinkgirly123

Can you please link to where you saw that as it is incorrect. If you have had a clear STI screen then I would be considering your pill, if your smears are up to date and you have no other medical issues

Pinkgirly123 profile image
Pinkgirly123 in reply to Galen70

medicalnewstoday.com/articl...

Galen70 profile image
Galen70 in reply to Pinkgirly123

Thank you , I will email them. I can personally tell you candida does not cause bleeding - the other causes listed can , but not candida. It can cause vulval and vaginal irritation , but I have never in twenty years seen bleeding with it ( where that is the only diagnosis )

Pinkgirly123 profile image
Pinkgirly123 in reply to Galen70

My doctor said that it does too

Galen70 profile image
Galen70 in reply to Pinkgirly123

Well I am sorry but they are both incorrect. If you get severe fissuring due to candida, the breaks in the skin might possibly cause bleeding , but this would be an extreme case. I have already emailed that website to ask where they are getting that statement from. My advice stands, the cause of your bleeding is not candida and you should seek medical advice from a sexual health clinic or reproductive health service.

Pinkgirly123 profile image
Pinkgirly123 in reply to Galen70

Okay thank you x

Galen70 profile image
Galen70 in reply to Pinkgirly123

you are most welcome :-)

Yolos profile image
Yolos in reply to Galen70

I have reoccurring thrush and bleed. Gum clinic and gynecologist says if the infection is bad enough it can cause bleeding.

Galen70 profile image
Galen70 in reply to Yolos

if there is fissuring on the outside of the vagina - the vulva - yes . But not inside.

Hi, I just wondered what the outcome of this was as I am currently on Yasmin, have reoccurring thrush and bleed also? Do you know if it is linked to the yasmin pill? I have read that it can be hormonal and so have been wondering this myself

You may also like...